# SDR ABXA20140924314

- Difficulty date: September 24, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N795AX
- Make and model: Boeing 767281
- Aircraft serial: 23145
- Aircraft time: 55,716 hours, 43,372 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: 60B00180236
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLAP HINGE POINT 9 - 10 BEAM HAS A LOOSE BEARING & A LOOSE BUSHING.  R & R BEARING ON 9 - 10 BEAM AT FLAP SUPPORT NR 7 IAW CMM 27-51-97.  THE 9 - 10 BEAM WILL BE INSTALLED ON NR 0037, SEE REACO27-61234-MR.  PN 60B00180-236, PART NAME BEARING, WORN & LOOSE BEARING, EXACT FS & BS LOCATION ON ACFT RT WING, EXACT WS LOC ON ACFT WS 616.  ACFT WAS GNDED.
